| Model Number |
9-ACP2-010-025 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914)
| Date of Event |
08/12/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported on 15 july 2026 a 25mm amplatzer amulet left atrial appendage occluder was selected for implant using a 14f amplatzer amulet delivery sheath.This procedure was in concomitant with the volt catheter.Transseptal access was inferior and mid.The landing zone was measured under the following degree views: 20mm at 0 degrees, 17mm at 45 degrees, 19mm at 90 degrees, and 19mm at 135 degrees.Transesophageal echocardiogram (tee) was used during the procedure.During the procedure a tension test was performed and close criteria were met.The device was implanted.On an unknown date the patient presented with hypotension.Echo imaging showed no effusion and no changes to the amulet.However, the patient continued to decline into pulseless electrical activity (pea).Cardiopulmonary resuscitation (cpr) was initiated; however the patient passed away.
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.B2: death date was estimated.B3: event date was estimated.